| Catalog Number |
473995 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).No sample was available for evaluation.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported via medwatch number: mw5088369.Event 2: " rn was hanging sterile fluids for central line fluid change and discovered filter set would fill with air during line change set up contributing to air in primed line." no injury reported.